# SDR DALA2018042302753

- Difficulty date: April 22, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 59,413 hours, 23,281 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND A CRACK ON THE PRESSURE BULKHEAD. MAINTENANCE REPAIRED THE BULKHEAD IAW SRM 57-10-10, AND ERA 568017-14.
